Open Access
Translator Disclaimer
Fall 2004 Power Sets of Polynomials by Faber Regions
K. A. M. Sayyed, M. S. Metwally, R. S. Batahan
Missouri J. Math. Sci. 16(3): 183-201 (Fall 2004). DOI: 10.35834/2004/1603183

Abstract

The representation of the regular functions by power sets of polynomials of the single complex variable $z$ in Faber regions is the subject of the present work. Different kinds of order and type of these sets are investigated.

Citation

Download Citation

K. A. M. Sayyed. M. S. Metwally. R. S. Batahan. "Power Sets of Polynomials by Faber Regions." Missouri J. Math. Sci. 16 (3) 183 - 201, Fall 2004. https://doi.org/10.35834/2004/1603183

Information

Published: Fall 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1103.30004
Digital Object Identifier: 10.35834/2004/1603183

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.16 • No. 3 • Fall 2004
Back to Top